MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AZURE XT SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL AZURE XT SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W1SR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: w1sr01 ipg, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced pain at the incision site that had been progressively worsening.Increased redness at the implant site and a subjective fever and chills were noted.An implantable pulse generator (ipg) pocket infection was indicated.The patient was treated with intravenous (iv) antibiotics and the infection site began draining with serosanguineous drainage.The ipg system was extracted with pus noted in the pocket.Cultures from the pocket tested as staphylococcus aureus.The patient continued on iv antibiotics and then transitioned to oral antibiotics at discharge.There is no indication the patient will receive a new pacemaker at this time.The patient is a participant in the post approval clinical surveillance product surveillance registry.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AZURE XT SR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8374339
Report Number9614453-2019-00596
Device Sequence Number11186822
Product Code NVZ
UDI-Device Identifier00643169871953
UDI-Public00643169871953
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberW1SR01
Device Catalogue NumberW1SR01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
402352 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR